Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 1, Issue 4, 2014
Metadata
 

Intersections of multiplicative translates of 3-adic Cantor sets
William C. Abram and Jeffrey C. Lagarias
pp. 349–390
Abstract | Full-Text PDF (375 KB) | Metadata

Dynamics of unitary operators
David Damanik, Jake Fillman and Robert Vance
pp. 391–425
Abstract | Full-Text PDF (301 KB) | Metadata

Rauzy fractals with countable fundamental group
Timo Jolivet, BenoƮt Loridant and Jun Luo
pp. 427–447
Abstract | Full-Text PDF (850 KB) | Metadata

Projections of random covering sets
Changhao Chen, Henna Koivusalo, Bing Li and Ville Suomala
pp. 449–467
Abstract | Full-Text PDF (204 KB) | Metadata